First Prev
of 3
Next Last
san

Kozhikode, India

#1 Apr 29, 2007
i hav decided to start sustanon therapy to stimulate hair growth...where should i give im shoulder or buttocks?is sustanon 250 every 2wks enough? should i interrupt the cycles with hcg therapy..i m 21yrs....also should i supplement it with tamoxifen to prevent gynecomastia?
Sankar

India

#2 Apr 30, 2007
San,

I am also undergoing Sustanon 250 therapy to get good facial hair. I am taking the injection on my thighs (where more muscle is present as the injection needs to be given to muscle). It can be taken on buttocks also.

Are you using any hair growing lotion also? I am applying Minoxidil 5% 1ml daily two times.

My doctor (Endocrinologist) told me to take Sustanon every 10 days. But most of the Endocrinologists are suggesting to take every 2-3 weeks. I am not sure about gynecomastia.

However, contact your doctor to get the appropriate points for you.

You are much younger than me. I am 28 years. But I look like 18-20 years guy.
Rahul

Bangalore, India

#3 May 10, 2007
I am also taking this to thighs...lets keep in touch always..
Sankar

India

#4 May 16, 2007
Hey Rahul, do you see any side effects?
And also how effectively this theropy is working?
ramadasu

Varanasi, India

#5 May 18, 2007
i have seen result,my facial hair is well grown.....but my haemoglobin levels are fallen to 12.9.i have stopped taking sustanon temporarily.
Rohan

Pune, India

#6 May 20, 2007
hello guys i am goin through d same therapay aswell. ive seen a bit improvement near my chin area in 4 months.but its terribly agonising to not get a beard. isnt it?ramadasu how long hav u been takin it for?
Sankar

India

#7 May 20, 2007
Rohan, you are absolutely correct. Its really very agonising to not get a thick moustach/beard. I have been doing my job for the last 4 years. My juniors are looking elder than me and I am unable to supervise them. Some poeple without moustache/beard also look elder. My bad luck is, my face looks like an younger boy. So, I am not getting the respect to my age. Unkown people always think me as a boy. In these situations if I marry, can I satisfy my partner by taking her to movies or any outside place? No.. right?

I am using Sustanon from last month. Soft hair started growing. But my already grown moustache/beard is not thickend. I am not sure why God makes this much difference among people. I am most worried. Lets hope the Sustanon therapy works without any side effects.
rohit

Pune, India

#8 May 22, 2007
hey rohan ,where do u stay in pune .i am having same problem.i want to talk u and need ur help.can u give me ur no.plz help
ramadasu

Varanasi, India

#9 May 23, 2007
i consulted the doctor 5 months ago.but i did n't take sustanon regularly i stopped 2 months in the middile.but in the last month i took regularly.in that time i saw some improvement.
Tony

Bangalore, India

#10 Jun 3, 2007
Hello friends,
Even i am into same treatment.
R u guys getting pain in injuction area. I am getting sever pain in injuction(thys)area.
And semen quantity also reduced a bit. i am scared so i stopped. please suggest.
Mateo

Brick, NJ

#11 Jun 11, 2007
Hello everyone, i've been taking Sus/Deca for a few months now and prior to that DBOL. I've gained about 35lbs and Got Really Strong. I was benching 250 when i started now i'm way above 400lbs and weighing about 235lbs now. Great Drug, i took no more than 500MG a week, now i'm at 250mg per week and only 300mg of deca.
DBOL is a great way to kick off your cycle, take no more than 40mg per day though. i would just stick with about 30mg per day for about 2 months. Then your last week of DBOL, i would start a shot of 300MG Deca, then the week after Start the SUS and so on and so on....
Mateo

Brick, NJ

#12 Jun 11, 2007
Whats a good place to order HGH online?
Mateo

Brick, NJ

#13 Jun 11, 2007
Tony,
It depends on how you inject it in your butt. Make sure you do it right. Look it up online. As for the sperm thing, it should no mess things up, it actually makes it more potent from what i understand.
Tony

Bangalore, India

#14 Jun 22, 2007
Matio ,
Wat is this Deca?DBOL?
To reduce pain in injuction area do i have to take any other drugs.
I have a slim personality, when i take sustanon on my thie it pains like hell for 2-3 days. Please suggest me.
Anonymous

Bonaire, GA

#15 Jun 22, 2007
Deca=brand name "Deca-Durabolin" or generic "nandrolone deconate". A quick Google search will provide you with a wealth of information on this steroid. Great for strength gains, helps with sore joints/tendons but will shrink testicles after prolonged use and may lead to impotence so use with great caution and run a course of Human Chrionic Gonadotrophin at the end of the "deca cycle" to restart your own natural testosterone production.

DBOL-Dianobol, an oral anabolic no longer made in the USA but plentiful in China/Thailand, etc... Loads of counterfits as well so be careful. Once again, a Google search will land you thousands of hits about DBOL but with this one you have to be careful not to fry your kidneys. It is alpha-akalyid 17 and has to double pass through your kidneys so I'd recommend keeping your use of this to 6 weeks or less. Take a good quality "Milk Thistle" supplement while taking any oral anabolics to help buffer your kidneys.

Be very careful with these compounds, you can alter your endocrine system permanently and become dependent on hormone replacement therapy the rest of your life. Even worse, try living without your kidneys. All the muscle you carry around won't do you a bit of good when you are going for dialysis treatments every day of the week.
rajesh

Pune, India

#16 Jun 24, 2007
hey tony,even i am into same therapy.i also feel pain near injection area but when i consulted my doctor , he told me dat it will pain for 3-4 days.so dont worry.
rajesh

Pune, India

#17 Jun 24, 2007
anyone else feel pain in the injection area .plz share.
rajesh

Pune, India

#18 Jun 24, 2007
hi ramadasu,how did you come to know that your haemoglobin levels fall down.have u gone through any tests
Anonymous

Bonaire, GA

#19 Jun 25, 2007
rajesh, the pain at the injection site is from the alcohol used to suspend the testosterone molecules in the cottonseed oil. It is common, normal and not much can be done about it apart from finding different sites to inject. It is ideal to inject into the area with the most meat. The hip below the Iliac Crest is usually the best choice. The top of the thigh is also a good location becuase there are less nerve endings along there but there will still be some muscle soreness.
Sankar

India

#20 Jun 29, 2007
Rajesh..

After a few hours of taking the injection (on thigh), do some excersize which should put some strain on your thigh. This will help you to reduce the pain.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 3
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Endocrinology Discussions

Title Updated Last By Comments
Do I need an Endocrinologist or someone else? (Jun '06) 3 hr richmondva 20
Secondhand smoke can cause weight gain Nov 17 SMOKERS R TARDS 9
Adrenal fatigue could be making you tired, anxious (Sep '10) Oct '14 sakshi11 4
'Herbal viagra': Is it safe? (Mar '12) Oct '14 name 32
Virilization Oct '14 oumi98 1
Can a endocrinologist help me with constant bod... (Sep '10) Aug '14 Kia 17
Elevated 17 OH Progesterone in 41 yr old Male Aug '14 Seadonkey 3

Endocrinology People Search

Addresses and phone numbers for FREE